MathSciNet Relay Station
MathSciNet bibliographic data
MR587333 22E45 (22E30)
Rossmann, W. Limit characters of reductive Lie groups. Invent. Math. 61 (1980), no. 1, 53–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement